MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD MEDIUM NECK 44MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD MEDIUM NECK 44MM; HIP COMPONENT
Model Number 38AM4400
Medical Device Problem Codes Corroded (1131); Material Disintegration (1177)
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
See investigation attached.(b)(4).
 
Event or Problem Description
Allegedly, patient revised due to metal debris, corrosion, pseudotumors and resultant metal ions.Additional information: right hip.Components were removed, including the metal liner and metal femoral head, the shell and stem were retained.Additional information received on 07/20/2020: adding product numbers and lot id's.

Brand Name
CONSERVE A-CLASS BFH HEAD MEDIUM NECK 44MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10401735
Report Number3010536692-2020-00569
Device Sequence Number14197037
Product Code KWA
UDI-Device IdentifierM68438AM44001
UDI-PublicM68438AM44001
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AM4400
Device Catalogue Number38AM4400
Device Lot Number077444899
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/20/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2020
Initial Report FDA Received Date08/13/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;